# SDR SWAA2022021616326

- Difficulty date: May 14, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 32,721 hours, 22,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND 2 CRACKS IN LOWER RIGHT VAPOR BARRIER WING CENTER SECTION SPAR. FIRST LOCATED RBL 37-40 APPROX 13-17 INCHES FROM BOTTOM MEASURING 3.25' IN LENGTH. SECOND AT RBL 41-42 AND 12-15' FROM BOTTOM MEASURING 1.5' IN LENGTH. / APPLIED SEAL TO CRACK PER SRM 57-10-10-1A-2 REPETETIVE ACTION REQUIRED DO A VISUAL INSPECTION OF THE REPAIR AREA FOR FURTHER DAMAGE. IF THE CRACK LENGTH GROWS PAST THE SEAL REFER TO SRM 57-10-10-1A-2 PARAGRAPH 4. IF THE CRACK LENGTH MEETS THE LIMITS IN PARAGRAPH 4; REFER TO SRM 57-10-10-1A-2 PARAGRAPH 2.C;(4). IF THE CRACK LENGTH EXCEEDS THE LIMITS IN PARAGRAPH 4 DO A PERMANENT REPAIR AS GIVEN IN 51-70-04 REPAIR 10.
